Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 28, NWS El Paso, TX

June 22, 2013Catron County, Grant County, Sierra County, New Mexico

NWS El Paso, TX issued this red flag warning at Jun 22, 2013, 2:49 PM MDT for Catron County, Grant County, Sierra County, New Mexico. It took effect at Jun 23, 2013, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 22, 2013, 2:49 PM MDT (20:49 UTC)
In effect from
Jun 23, 2013, 12:00 PM MDT
Expired
Jun 23, 2013, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Grant County, NM, Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 176 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4745 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WWUS84 KEPZ 222049
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
249 PM MDT SAT JUN 22 2013

.SUSTAINED SOUTHWEST WINDS ALOFT TO 25-30 MPH...WILL CONTINUE
OVER SOUTHWEST NEW MEXICO SUNDAY...AHEAD OF AN UNSEASONABLY DEEP
UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE NORTHWESTERN
UNITED STATES. AN EXCEPTIONALLY DRY ATMOSPHERE WITH AN ABSENCE OF
CLOUD COVER...WILL ALLOW NEARLY THE FULL STRENGTH OF THESE WINDS
TO MIX DOWN TO THE LEVELS OF HIGHER RIDGE TOPS IN THE GILA REGION.
THIS INCLUDES THE MAIN RIDGES OF THE MIMBRES MOUNTAINS AND BLACK
RANGE. WITH HAINES INDICES OF 5-6...EXTREMELY LOW FUEL MOISTURES
EVEN ON LARGE FUELS AND CONTINUED HOT CONDITIONS EXPECTED THROUGH
AT EAST SUNDAY...THIS PATTERN WILL SUSTAIN CRITICAL FIRE
CONDITIONS MEETING RED FLAG CRITERIA AGAIN TODAY.

NMZ110-230500-
/O.NEW.KEPZ.FW.W.0028.130623T1800Z-130624T0300Z/
/O.CON.KEPZ.FW.W.0027.000000T0000Z-130623T0300Z/
SOUTHWEST MOUNTAINS-
249 PM MDT SAT JUN 22 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110...

...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT SUNDAY. 

* AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE 
  BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE 
  WEATHER ZONE 110. 

* TIMING: SATURDAY AND SUNDAY FROM NOON TO 9 PM.

* WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH BOTH
  DAYS.

* HUMIDITY: MINIMUM RH 7 TO 13 PERCENT BOTH DAYS.

* HAINES INDEX: 5 TODAY. 6 ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME 
  FIRE ACTIVITY IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI
4 follow-up statements
905 
WWUS84 KEPZ 230309
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
909 PM MDT SAT JUN 22 2013

.SUSTAINED SOUTHWEST WINDS ALOFT TO 25-30 MPH...WILL CONTINUE
OVER SOUTHWEST NEW MEXICO SUNDAY...AHEAD OF AN UNSEASONABLY DEEP
UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE NORTHWESTERN
UNITED STATES. AN EXCEPTIONALLY DRY ATMOSPHERE WITH AN ABSENCE OF
CLOUD COVER WILL ALLOW NEARLY THE FULL STRENGTH OF THESE WINDS TO
MIX DOWN TO THE LEVELS OF HIGHER RIDGE TOPS IN THE GILA REGION.
THIS INCLUDES THE MAIN RIDGES OF THE MIMBRES MOUNTAINS AND BLACK
RANGE. WITH A HAINES INDEX OF 6...EXTREMELY LOW FUEL MOISTURES
EVEN ON LARGE FUELS AND CONTINUED HOT CONDITIONS EXPECTED THROUGH
AT LEAST SUNDAY...THIS PATTERN WILL SUSTAIN CRITICAL FIRE
CONDITIONS MEETING RED FLAG CRITERIA.

NMZ110-231300-
/O.EXP.KEPZ.FW.W.0027.000000T0000Z-130623T0300Z/
/O.CON.KEPZ.FW.W.0028.130623T1800Z-130624T0300Z/
SOUTHWEST MOUNTAINS-
909 PM MDT SAT JUN 22 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SUNDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
110...
...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONE 110...


THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT SUNDAY.

* AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE 
  BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE 
  WEATHER ZONE 110. 

* TIMING: SUNDAY FROM NOON TO 9 PM.

* WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH.

* HUMIDITY: MINIMUM RH 7 TO 13 PERCENT.

* HAINES INDEX: 6.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME FIRE
  ACTIVITY IS LIKELY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
FAUSETT
899 
WWUS84 KEPZ 231336
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
736 AM MDT SUN JUN 23 2013

.SUSTAINED SOUTHWEST WINDS ALOFT TO 25-35 MPH...WILL CONTINUE
OVER SOUTHWEST NEW MEXICO TODAY. AN EXCEPTIONALLY DRY ATMOSPHERE WITH
AN ABSENCE OF SIGNIFICANT CLOUD COVER...WILL CONTINUE TO ALLOW
NEARLY THE FULL STRENGTH OF THESE WINDS TO MIX DOWN TO THE LEVELS
OF HIGHER RIDGE TOPS IN THE GILA REGION. THIS INCLUDES THE MAIN
RIDGES OF THE MIMBRES MOUNTAINS AND BLACK RANGE. WITH HAINES
INDICES OF 5 TO 6...EXTREMELY LOW FUEL MOISTURES EVEN ON LARGE
FUELS AND CONTINUED HOT CONDITIONS EXPECTED THROUGH AT LEAST
MONDAY...THIS PATTERN WILL SUSTAIN CRITICAL FIRE CONDITIONS
MEETING RED FLAG CRITERIA.

SIMILAR CONDITIONS ARE EXPECTED FOR MONDAY. 


NMZ110-240300-
/O.NEW.KEPZ.FW.A.0024.130624T1800Z-130625T0300Z/
/O.CON.KEPZ.FW.W.0028.130623T1800Z-130624T0300Z/
SOUTHWEST MOUNTAINS-
736 AM MDT SUN JUN 23 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 110...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 


* AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE 
  BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE 
  WEATHER ZONE 110. 

* TIMING: SUNDAY FROM NOON TO 9 PM. NOON TO 9 PM MONDAY FOR THE
  WATCH.

* WIND: SUNDAY AND MONDAY...20-FOOT WINDS 20 TO 25 MPH WITH GUSTS
  35 TO 40 MPH.

* HUMIDITY: MINIMUM RH 7 TO 11 PERCENT.  MONDAY: 9 TO 13 PERCENT.

* HAINES INDEX: 6.  5 EXPECTED ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME 
  FIRE ACTIVITY IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
TRIPOLI
959 
WWUS84 KEPZ 231828
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1228 PM MDT SUN JUN 23 2013

.SUSTAINED SOUTHWEST WINDS ALOFT TO 25-35 MPH...WILL CONTINUE
OVER SOUTHWEST NEW MEXICO TODAY. AN EXCEPTIONALLY DRY ATMOSPHERE
WITH AN ABSENCE OF SIGNIFICANT CLOUD COVER...WILL CONTINUE TO
ALLOW NEARLY THE FULL STRENGTH OF THESE WINDS TO MIX DOWN TO THE
LEVELS OF HIGHER RIDGE TOPS IN THE GILA REGION. THIS INCLUDES THE
MAIN RIDGES OF THE MIMBRES MOUNTAINS AND BLACK RANGE. WITH HAINES
INDICES OF 5 TO 6...EXTREMELY LOW FUEL MOISTURES EVEN ON LARGE
FUELS AND CONTINUED HOT CONDITIONS EXPECTED THROUGH AT LEAST
MONDAY...THIS PATTERN WILL SUSTAIN CRITICAL FIRE CONDITIONS
WHICH MEET OR EXCEED RED FLAG CRITERIA THROUGH AT LEAST MONDAY.


NMZ110-240300-
/O.UPG.KEPZ.FW.A.0024.130624T1800Z-130625T0300Z/
/O.NEW.KEPZ.FW.W.0029.130624T1800Z-130625T0300Z/
/O.CON.KEPZ.FW.W.0028.000000T0000Z-130624T0300Z/
SOUTHWEST MOUNTAINS-
1228 PM MDT SUN JUN 23 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110...

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ALSO
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING.

* AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE 
  BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE 
  WEATHER ZONE 110. 

* TIMING: SUNDAY FROM NOON TO 9 PM...AND NOON TO 9 PM MONDAY.

* WIND: SUNDAY AND MONDAY...20-FOOT WINDS 20 TO 25 MPH WITH GUSTS
  35 TO 43 MPH.

* HUMIDITY: MINIMUM RH 7 TO 11 PERCENT. MONDAY: 9 TO 13 
  PERCENT. 

* HAINES INDEX: 5.  VALUE OF 5 ANTICIPATED ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME 
  FIRE ACTIVITY IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
TRIPOLI
537 
WWUS84 KEPZ 240309
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
909 PM MDT SUN JUN 23 2013

.SUSTAINED SOUTHWEST WINDS ALOFT OF 25-35 MPH WILL CONTINUE OVER
SOUTHWEST NEW MEXICO MONDAY. AN EXCEPTIONALLY DRY ATMOSPHERE WITH
AN ABSENCE OF SIGNIFICANT CLOUD COVER WILL CONTINUE TO ALLOW
NEARLY THE FULL STRENGTH OF THESE WINDS TO MIX DOWN TO THE LEVELS
OF HIGHER RIDGE TOPS IN THE GILA REGION. THIS INCLUDES THE MAIN
RIDGES OF THE MIMBRES MOUNTAINS AND BLACK RANGE. WITH HAINES INDEX
OF 5...EXTREMELY LOW FUEL MOISTURES EVEN ON LARGE FUELS AND
CONTINUED HOT CONDITIONS...THIS PATTERN WILL SUSTAIN CRITICAL FIRE
CONDITIONS WHICH MEET OR EXCEED RED FLAG CRITERIA ON MONDAY.

NMZ110-241200-
/O.EXP.KEPZ.FW.W.0028.000000T0000Z-130624T0300Z/
/O.CON.KEPZ.FW.W.0029.130624T1800Z-130625T0300Z/
SOUTHWEST MOUNTAINS-
909 PM MDT SUN JUN 23 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
MONDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
110...
...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONE 110...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT MONDAY.

* AREA AFFECTED: NORTHERN GILA REGION AND EAST SLOPES OF THE 
  BLACK RANGE INCLUDING NORTHERN AND EASTERN PORTIONS OF FIRE 
  WEATHER ZONE 110. 

* TIMING: MONDAY FROM NOON TO 9 PM..

* WIND: 20-FOOT WINDS 20 TO 25 MPH WITH GUSTS 35 TO 43 MPH.

* HUMIDITY: MINIMUM RH 9 TO 13 PERCENT.

* HAINES INDEX: 5.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. VERY ACTIVE TO EXTREME FIRE
  ACTIVITY IS LIKELY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
FAUSETT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 22, 3:33 AM MDT, 11 hours 16 minutes earlier.

Area forecast discussion, Jun 22, 3:33 AM MDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
333 AM MDT SAT JUN 22 2013

.SYNOPSIS...
WESTERLY WINDS COMBINED WITH HIGH PRESSURE ALOFT WILL BRING HOT
MOSTLY DRY WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS
THROUGH NEXT WEEK WITH ONLY SLIGHT CHANCES OF THUNDERSTORMS TO THE
EAST OF EL PASO.

&&

.DISCUSSION...
SOUTHERN NEW MEXICO AND WESTERN TEXAS WILL EXPERIENCE A ZONAL FLOW
ALOFT WITH SURFACE TROUGH LOCATED OVER FAR EASTERN PORTIONS OF THE
CWA TODAY THROUGH MONDAY. THIS PATTERN WILL GENERATE DEEP WEST TO
SOUTHWEST WINDS THE NEXT THREE DAYS WITH INFLOW OF HOT DRY AIR
MASS MOST LOCATIONS. THE EXCEPTION WILL BE IN FAR EASTERN PORTIONS
OF THE CWA WHERE A MORE SOUTHERLY WIND COMPONENT NEAR TROUGH AXIS
WILL TRANSPORT DEEPER MOISTURE WHICH WILL SUPPORT AFTERNOON CAPES
TO 500 J/KG OVER EASTERN OTERO AND HUDSPETH COUNTIES. THUS EXPECT
VERY ISOLATED STORMS IN THIS VICINITY THROUGH MONDAY WITH DRY
WEATHER ELSEWHERE.

TUESDAY AND BEYOND EAST TO WEST RIDGE WILL EXPAND AND STRENGTHEN
ACROSS THE SOUTHERN AND CENTRAL ROCKIES WITH UPPER HIGH CENTER
LOCATED NEAR EL PASO BY WEDNESDAY. ASSOCIATED SUBSIDENCE WILL
SUSTAIN HOT TEMPERATURES ACROSS THE CWA AND ALSO FURTHER
STABILIZE AIR MASS. THUS EXPECT DRY WEATHER WITH ABOVE NORMAL
TEMPERATURES MOST LOCATIONS NEXT WEEK. MODELS DO SUGGEST A
POSSIBLE WEAK COLD FRONT ENTERING THE CWA FROM THE EAST NEXT
FRIDAY OR SATURDAY WHICH MAY PRODUCE A FEW THUNDERSTORMS. BUT FOR
NOW WILL KEEP REGION DRY GIVEN THE STRONG UPPER HIGH OVER THE
AREA.

&&

.AVIATION...VALID 22/12Z-23/12Z.
WESTERLY WINDS WILL BRING HOT MOSTLY DRY WEATHER WITH VFR
CONDITIONS AND NO CEILINGS BELOW 12,000 FEET AGL MOST LOCATIONS.
THERE WILL BE VERY ISOLATED THUNDERSTORMS WITH WIND GUSTS TO 50
MPH EAST OF AN ALAMOGORDO TO FORT HANCOCK LINE BETWEEN 21Z AND
02Z.

&&

.FIRE WEATHER...
WEST TO SOUTHWEST WINDS BOTH AT THE SURFACE AND ALOFT WILL SUSTAIN
INFLOW OF HOT DRY AIR MASS MOST LOCATIONS THROUGH MONDAY WITH
MINIMUM RELATIVE HUMIDITIES AROUND 5 TO 15 PERCENT EACH AFTERNOON.
SURFACE TROUGH TO THE EAST WILL ALSO GENERATE BREEZY CONDITIONS
OVER PORTIONS OF THE REGION WITH NEAR RED FLAG CONDITIONS
OCCURRING. THERE WILL BE SUFFICIENT AMOUNTS OF MOISTURE FOR SLIGHT
CHANCES OF THUNDERSTORMS OVER HUDSPETH AND EASTERN PORTIONS OF
OTERO COUNTY...OTHERWISE DRY WEATHER IS EXPECTED. HIGH PRESSURE
ALOFT WILL SUBSEQUENTLY BUILD OVER THE SOUTHERN ROCKIES TUESDAY
AND BEYOND WITH HOT DRY WEATHER AND LIGHTER WINDS FORECASTED FOR
ALL LOCATIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                103  76 101  77 101 /  10  10  10  10  10
SIERRA BLANCA          100  72  98  73  98 /  20  20  10  10  10
LAS CRUCES             102  71 100  73 100 /   0  10   0   0  10
ALAMOGORDO             103  69  98  70  98 /  10  10  10  10  10
CLOUDCROFT              81  54  80  55  79 /  20  20  20  20  20
TRUTH OR CONSEQUENCES  101  69  99  72  99 /   0  10   0   0  10
SILVER CITY             95  63  93  63  92 /   0   0   0   0   0
DEMING                 103  66 101  69 101 /   0  10   0   0   0
LORDSBURG              101  67 100  69 100 /   0   0   0   0   0
WEST EL PASO METRO     102  75 101  76 101 /  10  10  10  10  10
DELL CITY              102  65  98  66  98 /  20  20  20  20  20
FORT HANCOCK           107  75 104  76 104 /  10  10  10  10  10
LOMA LINDA              92  65  92  65  91 /  10  10  10  10  10
FABENS                 105  72 101  73 101 /  10  10  10  10  10
SANTA TERESA           102  73 100  74 100 /  10  10  10  10  10
WHITE SANDS HQ         102  73  98  74  98 /  10  10  10  10  10
JORNADA RANGE          102  66  99  67  99 /  10  10  10  10  10
HATCH                   99  70  96  71  96 /   0  10   0   0  10
COLUMBUS               101  71 100  72 100 /   0  10   0   0  10
OROGRANDE              103  71 100  72 100 /  10  10  10  10  10
MAYHILL                 88  61  85  62  84 /  20  20  20  20  20
MESCALERO               89  57  90  58  89 /  20  20  20  20  20
TIMBERON                86  57  86  58  85 /  20  20  20  20  20
WINSTON                 89  59  90  59  88 /   0  10  10  10  10
HILLSBORO               93  67  93  67  92 /   0   0   0   0  10
SPACEPORT              100  68  98  69  98 /   0  10   0   0  10
LAKE ROBERTS            89  61  92  61  90 /   0  10  10  10  10
HURLEY                  95  65  94  65  93 /   0   0   0   0   0
CLIFF                   97  54  99  55  97 /   0   0   0   0   0
MULE CREEK              94  50  97  50  96 /   0   0   0   0   0
FAYWOOD                 95  65  93  65  92 /   0   0   0   0   0
ANIMAS                 101  68  99  69  99 /   0   0   0   0   0
HACHITA                102  68  99  69  99 /   0   0   0   0   0
ANTELOPE WELLS         101  70 101  71 101 /   0  10   0   0   0
CLOVERDALE              93  68  95  68  95 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     NMZ110.

TX...NONE.
&&

05 ROGASH
Hazardous weather outlook, Jun 22, 11:11 AM MDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1111 AM MDT SAT JUN 22 2013

NMZ401>416-TXZ418-231715-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
WESTERN EL PASO COUNTY-
1111 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED AFTERNOON/EVENING THUNDERSTORMS WILL REMAIN POSSIBLE
MAINLY EAST OF THE RIO GRANDE THROUGH ABOUT TUESDAY...BUT ACTIVITY
WILL DROP OFF MID-WEEK AS AN UPPER LEVEL RIDGE BUILDS OVERHEAD AND
DRIER LOW-LEVEL AIR PUSHES EAST. HOTTER TEMPERATURES ARE EXPECTED
WED/THURSDAY WITH SOME LOWLAND LOCATIONS FLIRTING WITH MAX TEMPS
AROUND 105. AS THE RIDGE BUILDS NORTH...EASTERLY FLOW WILL RESULT
IN A RETURN OF THUNDERSTORMS TOWARDS THE THU/FRI TIMEFRAME...BUT
THEY STILL LOOK TO BE ISOLATED AND FAVORING HIGH TERRAIN.

.SPOTTER INFORMATION STATEMENT...

NMZ417-TXZ419>424-231715-
OTERO MESA-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1111 AM MDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY
THIS EVENING MAINLY OVER THE OTERO MESA AND FAR EASTERN HUDSPETH
COUNTY. A STRAY/BRIEF THUNDERSHOWER CANNOT BE OUTRULED AROUND THE
HUECO MOUNTAINS. WITH DRIER AIR MOVING IN...EVEN WEAK THUNDER-
SHOWERS WILL BE CAPABLE OF PRODUCING GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED AFTERNOON/EVENING THUNDERSTORMS WILL REMAIN POSSIBLE
MAINLY EAST OF THE RIO GRANDE THROUGH ABOUT TUESDAY...BUT ACTIVITY
WILL DROP OFF MID-WEEK AS AN UPPER LEVEL RIDGE BUILDS OVERHEAD AND
DRIER LOW-LEVEL AIR PUSHES EAST. HOTTER TEMPERATURES ARE EXPECTED
WED/THURSDAY WITH SOME LOWLAND LOCATIONS FLIRTING WITH MAX TEMPS
AROUND 105. AS THE RIDGE BUILDS NORTH...EASTERLY FLOW WILL RESULT
IN A RETURN OF THUNDERSTORMS TOWARDS THE THU/FRI TIMEFRAME...BUT
THEY STILL LOOK TO BE ISOLATED AND FAVORING HIGH TERRAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED BUT ANY REPORTS OF GUSTY
DOWNBURST WINDS ARE ALWAYS WELCOMED.

HARDIMAN

Nearby

Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.